# SDR UPS01235274

- Difficulty date: February 16, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CORROSION ON T/E FLAP INPUT QUADRANT ABOVE FLAP CONTROL VALVE.  REPAIR CARRIED OUT IAW MM 27-51-00 & MM 27-51-51.
